# SDR REXA2016050100662

- Difficulty date: May 1, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N8847A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7847
- Aircraft time: 26,427 hours, 23,648 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMER LIGHTS NOT ILLUMINATING ON FWD SECTION.  R & R FLOOR TRACK EMER LIGHT FLOOR STRIP, DS13LY, NR 2 IAW AMM 33-51-01.  R & R EMER BATTERY PACK NR 2 IAW AMM 33-51-04.  PERFORMED OPERATIONS TEST OF EMER LIGHTS IAW AMM 33-51-00.  OPERATIONS TESTED GOOD.
